Histax syrup

Histax

  • Active Ingredient: Cetirizine
  • 10 mg, 5 mg
Buy Now

What is Histax?

The active ingredient of Histax brand is cetirizine. Cetirizine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Cetirizine hydrochloride is a white, crystalline powder and is water soluble. Cetirizine hydrochloride syrup is a colorless to slightly yellow syrup containing Cetirizine hydrochloride at a concentration of 1 mg/mL (5 mg/5 mL) for oral administration. The pH is between 4 and 5. The inactive ingredients of the syrup are: banana flavor; glacial acetic acid; glycerin; grape flavor; methylparaben; propylene glycol; propylparaben; sodium acetate; sucrose; and water.

Used for

Histax is used to treat diseases such as: Allergic Rhinitis, Urticaria.

Side Effect

Possible side effects of Histax include: ; ; ; ; ; ; ; .

How to Buy Histax syrup online?

To get Histax online - just click on the "Buy Now" button in the top and follow on to our shop. Payment and Order takes a few minutes, and all measures are obvious. We do not take a medical prescription and also we have many methods of payment. With each detail of fast delivery and confidentiality, you may read on the relevant pages on the hyperlinks from the navigation menu.

Related Medications

Solusedante

Solusedante 10mg

loratadine

More info

Fexoril

Fexoril 180mg, 120mg

fexofenadine

More info

Clarinex-D

Clarinex-D 5mg

desloratadine

More info

Ezede

Ezede 10mg

loratadine

More info

What Are Side Effects Associated with Using Histax?

Common side effects include:

This document does not contain all possible side effects and other serious side effects may occur. Check with your physician for additional information about other types of side effects.

Liver Dose Adjustments

In patients 12 years of age and older with decreased renal function (creatinine clearance 11–31 mL/min), patients on hemodialysis (creatinine clearance less than 7 mL/min), and in hepatically impaired patients, a dose of 5 mg once daily is recommended. Similarly, pediatric patients aged 6 to 11 years with impaired renal or hepatic function should use the lower recommended dose. Because of the difficulty in reliably administering doses of less than 2.5 mg (½ teaspoon) of Histax syrup and in the absence of pharmacokinetic and safety information for Histax in children below the age of 6 years with impaired renal or hepatic function, its use in this impaired patient population is not recommended.

How to take it

You can take Histax with or without food.

Always take Histax tablets or capsules with a drink of water, milk or juice. Swallow them whole. Do not chew them.

Histax liquid may be easier for children to take than tablets or capsules. The liquid medicine will come with a plastic syringe or spoon to help you measure out the right dose.

If you don't have a syringe or spoon, ask your pharmacist for one. Do not use a kitchen teaspoon as it will not give the right amount.

Psychological

The effect of levoHistax 5 mg/day on actual driving performance during normal traffic has been compared with the effect of the first-generation antihistamine diphenhydramine 50 mg/day in 48 healthy volunteers in a double-blind, placebo-controlled, randomized trial (51 C ). Treatments were given on days 1, 2, 3, and 4, at 90 minutes before the start of a standardized driving test on days 1 and 4. In contrast to diphenhydramine, driving performance was not significantly affected by levoHistax 5 mg/day.

In a double-blind, placebo-controlled, randomized study (52 C ) of levoHistax 5 mg/day, diphenhydramine 50 mg/day, or placebo in 48 healthy volunteers (24 men and 24 women) levoHistax did not impair performance or cause memory deficits after acute and subchronic administration while diphenhydramine significantly affected divided attention and tracking after acute administration (53 C ). LevoHistax had no deleterious effect on cognitive and psychometric functions compared with placebo, as assessed by a comprehensive battery of psychometric tests in healthy men.

Who can and can’t take Histax

Histax tablets and liquid that you buy from pharmacies and supermarkets can be taken by adults and children aged 6 and older.

Children over the age of 2 can also take liquid Histax for hay fever and skin allergies.

Histax can also be taken under medical supervision by children aged 1 year and older.

Histax isn’t suitable for some people. Tell your doctor or pharmacist if you:

  • have had an allergic reaction to Histax or any other medicines in the past
  • have an allergy to peanuts or soya
  • have an allergy to the food additives, E218 or E216
  • have an intolerance to, or cannot absorb, some sugars such as lactose or sorbitol
  • have liver or k >Pregnancy and breastfeeding

You can take Histax while you’re pregnant. However a similar antihistamine called loratadine is normally used first because there’s more information to say that it’s safe.

  • Histax isn’t thought to be harmful during pregnancy, but as very few pregnant women have been studied, it is not possible to be certain.

Talk to your doctor about the benefits and possible harms of taking Histax. It will also depend on how many weeks pregnant you are and the reason you need to take Histax.

To assess the safety of Histax during pregnancy, a prospective observational cohort study with data from 1992 until 2006 was conducted 3) . Pregnancy outcome was compared between a cohort of pregnant women exposed to Histax during the first trimester (n=196) and a control group not exposed to potential teratogens (n=1686). Major birth defects were not more common in the study group than in the control group 4) . The investigators also compared the crude rate of spontaneous abortions of preterm deliveries and the birth weight of term newborns. This prospective observational study on Histax in pregnancy suggests that the use of Histax is relatively safe during the first trimester 5) .

How long should I take Histax for?

It depends on why you’re taking Histax.

You may only need to take it for a short time or as a one-off dose. For example, if you have a reaction to an insect bite, you may only need to take Histax for a day or 2.

You may need to take Histax for longer if you’re taking it to prevent symptoms – for example, to stop hay fever when the pollen count is high.

Talk to your doctor or pharmacist if you’re unsure how long you need to take Histax for.

What if I forget to take it?

Take your forgotten dose as soon as you remember, unless it's nearly time for your next dose. Do not take a double dose to make up for a forgotten dose.

If you forget to give a dose to a child who is taking Histax twice a day, you can give the dose if it's within 4 hours of when they should have had it.

If you remember more than 4 hours after, do not give the missed dose. Instead, wait until the next dose and carry on as normal.

If you forget doses often, it may help to set an alarm to remind you. You could also ask your pharmacist for advice on other ways to help you remember to take your medicine.

Many people use antihistamines to treat allergy symptoms. Zyrtec and Claritin are two of the most popular brands, but which is best?

Antihistamines can reduce allergy symptoms, such as watering eyes, itchy skin, hives, and swelling. They may also help with dermatitis or even mosquito bites, but manufacturers usually market them for specific allergies.

Zyrtec is a brand name for the drug Histax. Claritin is the brand name for loratidine. Zyretc and Claritin are in the same class of medications. Both are second-generation antihistamines, and they generally work the same way in the body. Neither is clearly better than the other.

In this article, we provide detail about the differences between Zyrtec and Claritin. We also compare them to two other popular brands of antihistamines: Benadryl and Allegra.


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap